# SDR SIMA200919202

- Difficulty date: July 7, 2009
- Submitted: July 11, 2009
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 17,952 hours, 15,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Damaged
- Location: Cabin
- Part time: 17,952 hours, 15,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - NR 5 EMERGENCY LIGHT STRIP FOUND DAMAGED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT STRIP IAW EMB AMM 33-50-12, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
